MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of pediatric hematology/oncology · 1993

Wernicke's encephalopathy in a child with acute lymphoblastic leukemia.

Miyajima Y, Fukuda M, Kojima S, Matsuyama T, Shylaja N, Aso K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: We describe the case of a 9-year-old boy who developed Wernicke's encephalopathy while receiving chemotherapy for acute lymphoblastic leukemia (ALL).

PATIENTS AND

METHODS

After suffering anorexia for 4 weeks following chemotherapy, he exhibited nystagmus and ataxia. Symptoms rapidly worsened following an increased glucose load, and included a depressed consciousness, irregular respiration, and ophthalmoplegia. The serum thiamine level was 9 ng/ml (normal: 20-50). Cranial computed tomography (CT) revealed a low density area bilaterally at the neostriatum. Thiamine 100 mg/day was administered intravenously.

RESULTS

The patient's neurological signs improved dramatically. However, he subsequently developed pancytopenia and died of pneumonia.

CONCLUSION

The possibility of Wernicke's encephalopathy should be considered in children who are receiving chemotherapy for malignant disease when a persistent loss of appetite is followed by such neurological symptoms as nystagmus and ataxia.

Для цитирования: Miyajima Y, Fukuda M, Kojima S, Matsuyama T, Shylaja N, Aso K. Wernicke's encephalopathy in a child with acute lymphoblastic leukemia.. The American journal of pediatric hematology/oncology. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.